Citation: takecontrol. "Not Always the Best Choice: An Experience with Buprenorphine & Naloxone (Suboxone) (exp71646)". Erowid.org. May 31, 2019. erowid.org/exp/71646
I'm used to taking about 40-160 mg of oxycodone per day. When I run out I find that methadone does wonders to prevent withdrawals and actually allow me to feel okay and function.
Well I ran out and all I was able to take consistently was suboxone. My taper went 80 oxy, 60 oxy, 40 oxy, then 10mg methadone.
I had to work the day after the methadone pill (my last opiate) so I decide to try suboxone. Well I read you need to wait until you go into w/d before taking sub or the w/d's will be awful.
Since I had to work, I wanted to prevent any w/d's and figured if I was going to withdraw it wouldn't matter how bad. So I took 4mg sub after 24hr wait from 10mg methadone.
I took 4mg sub after 24hr wait from 10mg methadone.
I first noticed a head change but no euphoria. Then I started sweating lightly all day. It's been five days on 4mg of sub and I'm still sweating and getting headaches every day. Basically the same as a normal w/d session, only I don't have the fatigue. This sweating/headache combo sucks so I think I'll just cut the sub cold turkey.
BTW, I've taken other opiates maybe 8 hrs after sub and have no w/d symptoms. However, they just don't work. This includes 20 mg of oxy and a separate session of 20 hydro. Both times no change was noticed at all.
This pill may be great if I didn't sweat or get headaches as a side effect. But it's not much better than a normal withdrawal, expect there's not much fatigue.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.